# SDR ASAA2015112813997

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,207 hours, 2,690 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758020
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANEL AT 5:30 POSITION HAS 2 EA LOOSE BOLTS.  ACFT GROUNDED.  TIGHTEN NR 2 ENGINE FAN DUCT PANEL AT 5:30 POSITION BOLTS 2 EA REF T/C 7847200.
